# SDR SWIA202265746

- Difficulty date: April 11, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 3800 · Water and Waste System
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL ON LAV DRAIN LOWER DIAPHRAGM CORRODED.     (C CHECK RO 5/23/22)     REMOVED AND REPLACED IMPACT CHANNEL FROM LOWER DIAPHRAGM ON LAV DRAIN REF. CRJ-900 SRM, 51-42-06-001-001-A01 AND DWG SH670-32280 REV H. COMPLIED WITH TASK CARD 51-900-1002-SKY, LEAK CHECKS GOOD.
